By Topic

Robust jump linear quadratic control: A mode stabilizing solution

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Mariton, M. ; Laboratoire des Signaux et Systèmes, CNRS-ESE, Gif Yvette, France ; Bertrand, P.

This correspondence is concerned with optimal feedback control of a class of linear stochastic systems. For a quadratic performance index the solution to this problem is known but the resulting optimal regulator does not ensure stability in every mode of operation. To improve robustness, a new mode stabilizing solution is defined. An example illustrates the advantages of the proposed controller.

Published in:

Automatic Control, IEEE Transactions on  (Volume:30 ,  Issue: 11 )